# SDR 9611761225

- Difficulty date: May 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N225NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46582
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: EMSE299
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE INSPECTION, FOUND THE EMERGENCY LIGHT INOPERATIVE AT DOOR 1L AND 1R AND THE FIRST CLASS FLOOR LIGHTING INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACKS AND TIGHTENED WIRES.
